Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

tapering the clonazepam


[ar...]

Recommended Posts

Hello,

 

I live in Texas, to be able to taper, I had to go to a pharmacy for compounding the clonazepam into liquid.

I had to took clonazepam for one month and a half 0.75 mg per day... First for Vestibular Neuritis and then because on top of it I got shingles ( thanks to the Covid). It was a life saver, I know that...

 

I have to say I’m really sensitive to drugs...But right now it’s been 80 days that I’m tapering 3% by 3% every 10 days, I'm at 0,5525mg, I will be done in March 2021... I tried to go for tapering more before and the withdrawal was so so bad. Anyway I still have withdrawal, less but still... Loss of short term memory, my stomach is a mess, loss of appetite, loss of weight, dizziness, fatigue, palpitation, sadness sometimes, I can't drive, can't work... It's a roller coaster. I know it's nothing compare to people who have to take it for years... But my suffering is real.

 

I hope I will never have to take them again... that said everybody is different.

I made this plan (tapering 3% by 3% every 10 days) with my brother and dad both doctors in France, they told me to listen my body, my practitioner here is ok with that, so for now it is the least worst solution for me. But I have to say I feel a little alone in the process... That's why I'm here.

Link to comment
Share on other sites

Hello armelle, Welcome to BenzoBuddies!

 

You've done so well with your taper, and I'm glad to hear you're on the liquid Clonazepam, that makes it so much easier to taper doesn't it?  We understand well how painful this process is and for some, it doesn't make a difference that it's only been a short time, this drug can come after anyone.  I hope your other health issues have resolved themselves. 

 

We're really glad you found us, I hope we can help you feel less alone.  If you'll start a thread on the  Withdrawal Support (during your taper) board you'll find lots of company.

 

Pamster

Link to comment
Share on other sites

Hello Pamster !

 

Yessss having clonazepam in liquid is so much better. But the light at the end of the tunnel seems to be so far... 90 days now, still 200 to go...Like I said, I can't taper more than 3% every ten days even if I would love to taper more...

I'm having such bad withdrawal somedays, even going that slow... I want my life back !  I try to not let that becoming an obsession but it's really hard. Even if my husband is really nice like my friends, I feel so alone in that process...

The worse part for now is that I have issues with my stomach, handling food is really hard, already lost 30 pounds...

I'm sorry today is really not a good day, I can't stop crying  :'(

 

thanks for reading me  :smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...